# SDR K2D2015F00000

- Difficulty date: May 31, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N508PH
- Make and model: Hughes 369E
- Aircraft serial: 0182E
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 369D25167D
- Part serial: 0944
- Condition: Failed
- Location: Xmsn Oil
- Part time: 1,508 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE MAIN ROTOR TRANSMISSION LOW OIL PRESSURE LIGHT ILLUMINATED.  AN UNSCHEDULED PRECAUTIONARY LANDING WAS MADE IN AN OPEN FIELD WITHOUT INCIDENT.  FOLLOWED HELICOPTER MM TROUBLESHOOTING PROCEDURES AND FOUND THE MAIN ROTOR TRANSMISSION OIL PUMP FAULTY.  REPLACED THE MAIN ROTOR TRANSMISSION PUMP WITH A SERVICEABLE UNIT.  RETURNED ACFT TO SERVICE.
